MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE; HW70940

OLYMPUS WINTER & IBE GMBH TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE; HW70940
Model Number A70940A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the telescope exhibited damage at the insertion part.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following field: h3, h4, h6.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation of no image, it was likely that malfunction occurred due to improper handling and application of excessive force, impact to the device like fall, shock or similar stress.However a definite root cause could not be established.Olympus will continue to monitor the field performance of this device.

Brand Name
TELESCOPE "TRUEVIEW II", 4 MM, 0°, AUTOCLAVABLE
Common Device Name
HW70940
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20258386
Report Number9610773-2024-02273
Device Sequence Number7934614
Product Code HRX
UDI-Device Identifier04042761010535
UDI-Public04042761010535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA70940A
Device Lot Number205207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2002
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown